Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The use of projective space in the study of polynomial vector fields at infinity


Author: Enrique A. González-Velasco
Journal: Quart. Appl. Math. 37 (1980), 458-464
MSC: Primary 34C05; Secondary 58F14
DOI: https://doi.org/10.1090/qam/564737
MathSciNet review: 564737
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34C05, 58F14

Retrieve articles in all journals with MSC: 34C05, 58F14


Additional Information

DOI: https://doi.org/10.1090/qam/564737
Article copyright: © Copyright 1980 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website